# SDR CXIA2015F00000

- Difficulty date: January 27, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N263AC
- Make and model: Beech 58
- Aircraft serial: TH382
- Engine: Cont IO520CB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE WAS SHUTDOWN IN FLIGHT, ENROUTE TO TOP DUE TO OIL LEAKING FROM COWLING.  AIRCRAFT LANDED WITHOUT INCIDENT.  ENGINE WAS FOUND TO HAVE HOLES IN THE TOP OF THE CRANKCASE AND A BROKEN CONNECTING ROD.  UNABLE TO DETERMINE IF ANY SPECIFIC PART OR COMPONENT FAILURE LEAD TO THE CRANKCASE OR CONNECTING ROD DAMAGE.
